Well thishas been a heck of a week. It started with a very bad uti antibiotics doing its job but slowly. 6 month tysabri follow up with neuro told her bout increase in pain in legs and some other problems. We decided on baclofen half tab at bedtime then increase to 3 tines a day . I held of on taking it last week because of the uti. I took half tab on thurs night within an hr I was itchy few red bumps looked like mosquito bites didnt think of anything else. I woke up yesterday morning covered in hives back of my head chest thighs private area and butt . Took 125mgs of benadryl yesterday not all at once. My husband came home at 10pm said we are goung to the er I hadhives on my eye lids my hands were swollen and firey red couldnt put no pressure on them. I figured the er on a friday night we will be there for hours but I was home in bed in 2 hrs. On prednisone 40mg a day for a weel benedryl 50mg 3 times a day. And the doc ordered an epi pen that I have to carry with me.
My question is I am on tysabri and know that prednisone dont mix next infusion in 2 weeks I am gonna call my neuro on mon and ask and tell her what happened with the baclofen and see what else we can do for pain I take lyrica and klonopin not much help she ordered new mri due to increase in symptoms and I got those results yesterday at the er there was some slight changes from last mri done 7/12 so dont know if she will want me to stay on tysabri or what will ask monday. Just needed to vent a bit. Little scared now to take meds but will get over it.
Kat, oh my! This all sounds dreadful and I hope the prednison works quickly. Tell your hubby he did good by insisting you go to the ER....
Tysabri and prednisone together are not a problem. I had a relapse this summer and started IVSM two days after my infusion. My MS doc always gives a small dose of Solumedrol, which is much larger than a usual prednisone dose, to his new Tysabri patients. They get the IVSM in the first hour. Then they get the Tysabri in the next hour.
His experience says that the mini-dose of IVSM helps the Tysabri get to work faster by cutting any inflammation in our system. He does that for the first three Tysabri doses when just beginning this therapy.
I hope you are less itchy today and can reach your doctor in the morning.
If you're still having the problems, my doctor said that Benadryl isn't the best for hives. He suggests Zyrtec.
It sounds like you need to take care of it right away. Sometimes new medicines will even give me hives on my tongue and inside my mouth/throat and swelling of the hanging down thing in the back of my mouth.
Hi Kelly I did go back on sunday got a shot of solu medrol and increase in the tablets. Little better today but no more rash so scared to take my meds or eat they gaveme an epi pen. My neuro cancelled my upcoming infusion because of the steroids lousy timing going away end of may and no tysabri till June should be interesting.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.